# SDR AALA20021131

- Difficulty date: August 8, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY ESCAPE PATH LIGHTING SEATS 20H THROUGH 29H FADE/EXTINGUISHED AFTER 1MIN 10 SEC.  REPLACED EMERGENCY ESCAPE PATH LIGHTING BATTERY ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
